American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06A35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] G. Grätzer and C. R. Platt. Two embedding theorems for lattices . Proc. Amer. Math. Soc. 69 (1978) 21-24. MR 0465963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ivan Korec. A ternary function for distributivity and permutability of an equivalence lattice . Proc. Amer. Math. Soc. 69 (1978) 8-10. MR 0472648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. S. Lambrou. Semisimple completely distributive lattices are Boolean algebras . Proc. Amer. Math. Soc. 68 (1978) 217-219. MR 0463067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Brian A. Davey. Dualities for equational classes of Brouwerian algebras and Heyting algebras . Trans. Amer. Math. Soc. 221 (1976) 119-146. MR 0412063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. W. Lea. Breadth two topological lattices with connected sets of irreducibles . Trans. Amer. Math. Soc. 219 (1976) 337-345. MR 0401574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Grant A. Fraser. The semilattice tensor product of distributive lattices . Trans. Amer. Math. Soc. 217 (1976) 183-194. MR 0392728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Thomas Zaslavsky. Counting the faces of cut-up spaces. Bull. Amer. Math. Soc. 81 (1975) 916-918. MR 0400066.
Abstract, references, and article information   
View Article: PDF

[8] William T. Trotter. A note on Dilworth's embedding theorem . Proc. Amer. Math. Soc. 52 (1975) 33-39. MR 0373988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. Kleitman and G. Markowsky. On Dedekind's problem: the number of isotone Boolean functions. II . Trans. Amer. Math. Soc. 213 (1975) 373-390. MR 0382107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] W. E. Longstaff. Strongly reflexive lattices. Bull. Amer. Math. Soc. 80 (1974) 875-878. MR 0358393.
Abstract, references, and article information   
View Article: PDF

[11] S. J. Bernau. Lateral completion for arbitrary lattice groups. Bull. Amer. Math. Soc. 80 (1974) 334-336. MR 0332612.
Abstract, references, and article information   
View Article: PDF

[12] William H. Cornish. $n$-normal lattices . Proc. Amer. Math. Soc. 45 (1974) 48-54. MR 0340133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ivan Rival. Maximal sublattices of finite distributive lattices. II . Proc. Amer. Math. Soc. 44 (1974) 263-268. MR 0360393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Tibor Katriňák. A new proof of the construction theorem for Stone algebras . Proc. Amer. Math. Soc. 40 (1973) 75-78. MR 0316335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Harry Lakser. Principal congruences of pseudocomplemented distributive lattices . Proc. Amer. Math. Soc. 37 (1973) 32-36. MR 0392730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Tae Ho Choe. Injective compact distributive lattices . Proc. Amer. Math. Soc. 37 (1973) 241-245. MR 0309818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ivan Rival. Maximal sublattices of finite distributive lattices . Proc. Amer. Math. Soc. 37 (1973) 417-420. MR 0311527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] M. Kolibiar. Distributive sublattices of a lattice . Proc. Amer. Math. Soc. 34 (1972) 359-364. MR 0294189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Dorothy P. Smith. Meet-irreducible elements in implicative lattices . Proc. Amer. Math. Soc. 34 (1972) 57-62. MR 0291035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] P. V. Venkatanarasimhan. Stone's topology for pseudocomplemented and bicomplemented lattices . Trans. Amer. Math. Soc. 170 (1972) 57-70. MR 0311528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] G. Grätzer and H. Lakser. The structure of pseudocomplemented distributive lattices. III. Injective and absolute subretracts . Trans. Amer. Math. Soc. 169 (1972) 475-487. MR 0309821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1